# SDR QXEA9600275

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Crack
- Location: Lt Wing Le
- Component: Dorner, 001B574A1004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SECTION 511AL .5 INCH CRACK NOTED IN OUTBOARD RIB UPPER FLANGE AT THE LAST FASTENER LOCATION.  CRACK FOUND DURING C-CHECK.  CRACK STOP DRILLED AND DOUBLER INSTALLED PER EA 7-57-49.
